非典型性抗精神病藥物惡性症候群-病例報告

Translated title of the contribution: Atypical Neuroleptic Malignant Syndrome-Case Report

宋承岳, 呂宜蓉, 林光勳, 洪景明, 黃瓊芳

Research output: Contribution to journalArticle

Abstract

Side-effects of antipsychotic drugs taken by the psychotic patients usually occurred. Neuroleptic malignant syndrome (NMS) is a life-threatening complication of treatment with antipsychotic drugs. The characteristics of NMS are severe muscle rigidity, fever, and autonomic and mental status changes. Patients who suffer from NMS without ceasing the antipsychotic drugs or receiving treatment is dangerous.
A 32-year-old severely handicapped male with antipsychotic-induced NMS is reported. He had suffered from severe mental retardation, autism, and dental problems. Oral administration of Risperdal and Tofranil bad been for a long time. This time, he was admitted for dental treatment and received BINI-U injection before pre-operation examinations. Hower, some signs and symptoms of NMS were occurred after the BINI-U injection. The discontinuation of Risperdal and BINI-U is taken is taken immediately. The patient stayed in ICU for observations and treatments and recovered in 8 days. The number of a antipsychotics-taken patients is rising is dental clinics. Thus, dentists must understand the NMS so as not to delay the prompt treatments.
Translated title of the contributionAtypical Neuroleptic Malignant Syndrome-Case Report
Original languageTraditional Chinese
Pages (from-to)24-29
Number of pages6
Journal中華民國家庭牙醫學雜誌
Volume5
Issue number3
DOIs
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'Atypical Neuroleptic Malignant Syndrome-Case Report'. Together they form a unique fingerprint.

  • Cite this